# SDR IPXA12672519

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Exposed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PUSH BACK MX NOTICED L1 DOOR ESCAPE ROPE EXPOSED WITH DOOR CLOSED.  RESECURED L1 DOOR ESCAPE ROPE IAW AMM 25-61-03-2.
